# SDR IPXA2023031591848

- Difficulty date: March 4, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 29,421 hours, 10,575 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 148T325112
- Condition: Unknown
- Location: Sta 1725.5 S-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6*MAJOR REPAIR* FUSELAGE DRAIN HOLES ADDITION AND INSPECTION AFT OF STA 1725.5 BETWEEN S-36L AND S-36R.PERFORM UPS EO B767-2740-82173-C APPX B.
